Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21038
Title: SIMPLE-MODELS OF TIME-DEPENDENT RECONNECTION IN A COLLISION-FREE PLASMA WITH AN APPLICATION TO SUBSTORMS IN THE GEOMAGNETIC TAIL
Authors: OWEN, CJ
COWLEY, SWH
First Published: 1-Apr-1987
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: PLANETARY AND SPACE SCIENCE, 1987, 35 (4), pp. 451-466
DOI Link: 10.1016/0032-0633(87)90102-4
ISSN: 0032-0633
Links: http://hdl.handle.net/2381/21038
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.